# SDR DLL13953345

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 1507533101
- Condition: Corroded
- Location: Galley Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LWR GALLEY DOOR TRIPLER SURROUND STRUCTURE WAS FOUND WITH SEVERE CORROSION LOCATED IN THE LWR AFT CORNER OF THE DOOR CUTOUT.  FOUND AT HMV, AND REPAIRED IAW DL ERA 271379-14.
